Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Topological classification of families of diffeomorphisms without small divisors


About this Title

Javier Ribón, UFF, Instituto de Matemática, Valonguinho, Rua Mário Santos Braga, s/n, Centro, Niterói, RJ - Brasil 24020-140

Publication: Memoirs of the American Mathematical Society
Publication Year 2010: Volume 207, Number 975
ISBNs: 978-0-8218-4748-0 (print); 978-1-4704-0589-2 (online)
DOI: http://dx.doi.org/10.1090/S0065-9266-10-00590-9
Published electronically: April 30, 2010
MathSciNet review: 2676138
Keywords: Diffeomorphisms, topological classification, bifurcation theory, normal form, structural stability, tangent to the identity germs of diffeomorphism.
MSC (2000): Primary 37C15; Secondary 37F45, 37F75, 37G05, 37G10

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • Preface
  • Chapter 1. Outline of the monograph
  • Chapter 2. Flower type vector fields
  • Chapter 3. A clockwork orange
  • Chapter 4. The -sets
  • Chapter 5. The long limits
  • Chapter 6. Topological conjugation of (NSD) vector fields
  • Chapter 7. Families of diffeomorphisms without small divisors
  • Chapter 8. Topological invariants of (NSD) diffeomorphisms
  • Chapter 9. Tangential conjugations

Abstract


We give a complete topological classification for germs of one-parameter families of one-dimensional complex analytic diffeomorphisms without small divisors. In the non-trivial cases the topological invariants are given by some functions attached to the fixed points set plus the analytic class of the element of the family corresponding to the special parameter. The proof is based on the structure of the limits of orbits when we approach the special parameter.

References [Enhancements On Off] (What's this?)